Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPHE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 52058

  • Page / 2083
Export

Selection :

  • and

ON THE FACTORIZATION OF THE COMPLETE GRAPHSAUER N; SCHAER J.1973; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1973; VOL. 14; NO 1; PP. 1-6; BIBL. 5 REF.Serial Issue

GRAPHS WITH ISOMORPHIC SUBGRAPHSHEYDAR RADJAVI; ROSENTHAL P.1972; J. LONDON MATH. SOC.; G.B.; DA. 1972; VOL. 6; NO 1; PP. 70-72; BIBL. 3 REF.Serial Issue

ON THE STRUCTURE OF FACTORIZABLE GRAPHSLOVASZ L.1972; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1972; VOL. 23; NO 1-2; PP. 179-195; BIBL. 12 REF.Serial Issue

THREE REMARKABLE GRAPHSBIGGS N.1973; CANAD. J. MATH.; CANADA; DA. 1973; VOL. 25; NO 2; PP. 397-411; BIBL. 21 REF.Serial Issue

THE EXPECTED NUMBER OF COMPONENTS IN RANDOM LINEAR GRAPHS.LING RF.1973; ANN. PROBAB.; U.S.A.; DA. 1973; VOL. 1; NO 5; PP. 876-881; BIBL. 9 REF.Article

GRAPH STRUCTURESPFALTZ JL.1972; J. ASS. COMPUTG MACHIN.; U.S.A.; DA. 1972; VOL. 19; NO 3; PP. 411-422; BIBL. 5 REF.Serial Issue

AUTOMORPHISMEN VON X-SUMMEN VON GRAPHEN = AUTOMORPHISMES DES SOMMES X DES GRAPHESDORFLER W.1972; CZECHOSL. MATH. J.; CZECHOSL.; DA. 1972; VOL. 22; NO 4; PP. 581-589; BIBL. 9 REF.Serial Issue

HAMILTONIAN AND EULERIAN PROPERTIES OF ENTIRE GRAPHSMITCHEM J.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 303; PP. 189-195; BIBL. 3 REF.Serial Issue

THE DISTANCE MATRIX OF A GRAPH AND ITS TREE REALIZATIONPATRINOS AN; HAKIMI SL.1972; QUART. APPL. MATH.; U.S.A.; DA. 1972; VOL. 30; NO 3; PP. 255-269; BIBL. 12 REF.Serial Issue

THE FACTORIZATION OF GRAPHS. IILOVASZ L.1972; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1972; VOL. 23; NO 1-2; PP. 223-246; BIBL. 12 REF.Serial Issue

CRITICAL GRAPHS OF GIVEN DIAMETER.PLESNIK J.1975; ACTA FAC. RERUM NAT. UNIV. COMENIANAE, MATH.; TCHECOSL.; DA. 1975; VOL. 30; PP. 71-93; ABS. SLOVAQUE RUSSE; BIBL. 14 REF.Article

GENERATION OF VERTEX AND MIXED CUTSETS IN A GRAPH = GENERATION D'ENSEMBLES DE COUPURE MIXTES ET D'ENSEMBLES DE COUPURE DE SOMMETS DANS UN GRAPHENIEMINEN J.1972; PROC. INSTIT. ELECTR. ENGRS; G.B.; DA. 1972; VOL. 119; NO 8; PP. 1110-1112; BIBL. 2 REF.Serial Issue

ON THE GENERA OF GRAPHS OF GROUP PRESENTATIONS. IIILEVINSON HW.1972; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1972; VOL. 13; NO 3; PP. 298-302; BIBL. 3 REF.Serial Issue

ON THE GRAPH FOR WHICH THERE IS A TREE AS THE INVERSE INTERCHANGE GRAPH OF A LOCAL GRAPHNIEMINEN J.1972; MANUSCR. MATH.; ALLEM.; DA. 1972; VOL. 7; NO 4; PP. 331-340; BIBL. 4 REF.Serial Issue

ON THE GIRTH AND GENUS OF A GRAPHNORDHAUS EA.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 303; PP. 207-214; BIBL. 1 P.Serial Issue

AN EXTENSION OF KASTELEYN'S METHOD OF ENUMERATING THE 1-FACTORS OF PLANAR GRAPHS.LITTLE CHC.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 403; PP. 63-72; BIBL. 1 REF.; (COMB. MATH. PROC. 2ND AUST. CONF.; MELBOURNE; 1973)Conference Paper

ON ARBITRARILY TRACEABLE GRAPHSDIRAC G.1973; MATH. SCAND.; DANEM.; DA. 1973; VOL. 31; NO 2; PP. 319-378; BIBL. 8 REF.Serial Issue

REGULAR N-VALENT N-CONNECTED NONHAMILTONIAN NON-N-EDGE-COLORABLE GRAPHSMEREDITH GHJ.1973; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1973; VOL. 14; NO 1; PP. 55-60; BIBL. 3 REF.Serial Issue

DECOMPOSITION OF KN INTO CIRCUITS OF ODD LENGTH.SOTTEAU D.1976; DISCRETE MATH.; NETHERL.; DA. 1976; VOL. 15; NO 2; PP. 185-191; BIBL. 13 REF.Article

ON THE RECONSTRUCTION OF COUNTABLE FORESTSHARARY F; SCHWENK AJ; SCOTT RL et al.1972; PUBL. INST. MATH.; YOUGOSL.; DA. 1972; VOL. 13; PP. 39-42; BIBL. 9 REF.Serial Issue

UPPER BOUNDS ON THE ORDER OF A CLIQUE OF A GRAPHAMIN AT; HAKIMI SL.1972; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1972; VOL. 22; NO 4; PP. 569-573; BIBL. 9 REF.Serial Issue

ON THE MAXIMAL ORDER OF CYCLICITY OF ANTISYMMETRIC DIRECTED GRAPHS.KOTZIG A.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 12; NO 1; PP. 17-25; BIBL. 3 REF.Article

AN APPLICATION OF THE SOLUTION OF KIRKMAN'S SCHOOLGIRL PROBLEM: THE DECOMPOSITION OF THE SYMMETRIC ORIENTED COMPLETE GRAPH INTO 3-CIRCUITS.BERMOND JC.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 8; NO 4; PP. 301-304; BIBL. 2 REF.Article

SUR LE NOMBRE DE SAUTS D'UNE FORETCHEIN M; MARTIN P.1972; C. R. ACAD. SCI., A; FR.; DA. 1972; VOL. 275; NO 3; PP. 159-161; BIBL. 3 REF.Serial Issue

GRAPHS AND COMBINATORICS. PROCEEDINGS OF THE CAPITAL CONFERENCE ON GRAPH THEORY AND COMBINATORICS; WASHINGTON; 1973.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 406; PP. (363P.); BIBL. DISSEM.Conference Paper

  • Page / 2083